Alert archive / Ohio / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 185, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jul 19, 2012, 9:45 PM EDT for Butler County, Hamilton County, Ohio; Dearborn County, Franklin County, Indiana. It was in force for 34 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 19, 2012, 9:45 PM EDT (01:45 UTC)
- Expired
- Jul 19, 2012, 10:19 PM EDT
- In force
- 34 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Dearborn County, IN, Franklin County, IN, Butler County, OH, Hamilton County, OH
The radar
The Cincinnati radar (KILN), 100 km from the middle of the area, began a volume at 01:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 19, 9:55 PM EDT | TSTM WND DMG | 2 W Brookville, IN | SEVERAL TREES DOWN...ALONG WITH POWER LINES...WEST OF BROOKVILLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 19, 4:11 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.8 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 116 J/kg
- Mixed-layer CIN
- -118 J/kg
- Mixed-layer LCL
- 1246 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
933
WUUS51 KILN 200145
SVRILN
INC029-047-OHC017-061-200230-
/O.NEW.KILN.SV.W.0185.120720T0145Z-120720T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
945 PM EDT THU JUL 19 2012
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN DEARBORN COUNTY IN SOUTHEAST INDIANA...
FRANKLIN COUNTY IN SOUTHEAST INDIANA...
SOUTHWESTERN BUTLER COUNTY IN SOUTHWEST OHIO...
NORTHWESTERN HAMILTON COUNTY IN SOUTHWEST OHIO...
* UNTIL 1030 PM EDT.
* AT 944 PM EDT...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS
CAPABLE OF PRODUCING WINDS TO 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM BLOOMING GROVE TO BROOKVILLE TO 11
MILES WEST OF ST. LEON...MOVING EAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
BROOKVILLE...
HARRISON...
ROSS...
IN ADDITION...MOUNDS STATE RECREATION AREA...CEDAR GROVE...MOUNT
CARMEL...ST. LEON...MIXERVILLE...NEW TRENTON...SCIPIO AND LOGAN ARE
NEAR THE PATH OF THESE SEVERE THUNDERSTORMS.
THIS INCLUDES THE FOLLOWING INTERSTATE...
I-74 BETWEEN MILE MARKERS 160 AND 171 IN INDIANA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT
FRIDAY MORNING FOR SOUTHEASTERN INDIANA AND NORTHERN KENTUCKY AND
SOUTHWESTERN OHIO.
&&
LAT...LON 3944 8513 3952 8507 3947 8462 3931 8463
3920 8481 3929 8507 3931 8507 3931 8512
3934 8519
TIME...MOT...LOC 0145Z 278DEG 23KT 3952 8503 3943 8506
3932 8516
$$2 follow-up statements
441
WWUS51 KILN 200205
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1005 PM EDT THU JUL 19 2012
INC029-047-OHC017-061-200230-
/O.CON.KILN.SV.W.0185.000000T0000Z-120720T0230Z/
FRANKLIN IN-DEARBORN IN-BUTLER OH-HAMILTON OH-
1005 PM EDT THU JUL 19 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT
FOR NORTHEASTERN DEARBORN AND EASTERN FRANKLIN COUNTIES IN SOUTHEAST
INDIANA...AND NORTHWESTERN HAMILTON AND SOUTHWESTERN BUTLER COUNTIES
IN SOUTHWEST OHIO...
AT 1004 PM EDT...RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING WINDS TO 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM MIXERVILLE TO MOUNT CARMEL TO ST.
LEON...MOVING EAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
ROSS AND HARRISON.
IN ADDITION...MOUNT CARMEL...ST. LEON...MIXERVILLE...NEW TRENTON...
SCIPIO...LOGAN...REILY AND ROCKDALE ARE NEAR THE PATH OF THESE
STORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3941 8498 3951 8495 3947 8462 3931 8463
3920 8481 3929 8507
TIME...MOT...LOC 0205Z 278DEG 23KT 3950 8487 3941 8490
3930 8500
$$357
WWUS51 KILN 200219
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1019 PM EDT THU JUL 19 2012
INC029-047-OHC017-061-200229-
/O.CAN.KILN.SV.W.0185.000000T0000Z-120720T0230Z/
FRANKLIN IN-DEARBORN IN-BUTLER OH-HAMILTON OH-
1019 PM EDT THU JUL 19 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DEARBORN AND
EASTERN FRANKLIN COUNTIES IN SOUTHEAST INDIANA...AND NORTHWESTERN
HAMILTON AND SOUTHWESTERN BUTLER COUNTIES IN SOUTHWEST OHIO HAS BEEN
CANCELLED...
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3941 8498 3951 8495 3947 8462 3931 8463
3920 8481 3929 8507
TIME...MOT...LOC 0219Z 278DEG 23KT 3948 8476 3939 8479
3928 8489
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 8:01 PM EDT, 1 hour 44 minutes earlier.
Area forecast discussion, Jul 19, 8:01 PM EDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 801 PM EDT THU JUL 19 2012 .SYNOPSIS... A COLD FRONTAL BOUNDARY AND AN ASSOCIATED WAVE OF LOW PRESSURE WILL APPROACH AND MOVE THROUGH THE AREA TONIGHT INTO FRIDAY. HIGH PRESSURE WILL THEN MOVE INTO THE AREA FOR THE WEEKEND. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... UPDATED THE FORECAST TO CANCEL THE EXCESSIVE HEAT WARNING AND HEAT ADVISORY. CLOUD COVER ACROSS THE AREA WILL KEEP TEMPERATURES BELOW CRITERIA THIS EVENING. MADE ONLY MINOR ADJUSTMENTS TO TEMPERATURES FOR THE OVERNIGHT TIME FRAME TO ADJUST FOR CURRENT TRENDS. THUNDERSTORMS OVER INDIANA WILL CONTINUE TO MOVE TOWARD THE FA THIS EVENING. WITH CLOUD COVER AND THE LOSS OF DAYTIME HEATING...THERE IS SOME QUESTION ON HOW FAR THE SEVERE THREAT WILL EXTEND INTO THE FA. WESTERN PORTIONS WILL HAVE THE GREATEST THREAT FOR SEEING SOME SEVERE WEATHER THIS EVENING WITH THE MAIN THREATS BEING WIND AND HAIL. IN ADDITION...LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH SOME OF THESE THUNDERSTORMS. CONTINUED THE SEVERE AND HEAVY RAIN WORDING IN THE GRIDS AND THE HWO. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/... FRONTAL BOUNDARY WILL CONTINUE TO WORK THROUGH THE FA ON FRIDAY. PRECIPITATION WILL TAPER OFF ACROSS THE FA FROM NW TO SE DURING THE DAY. TEMPERATURES WILL BE COOLER FOR FRIDAY WITH PRECIPITATION AND FRONTAL BOUNDARY. HIGH TEMPERATURES WILL BE IN THE LOW TO MIDDLE 80S FOR FRIDAY. CLOUD COVER WILL DECREASE FRIDAY NIGHT AND WITH COOLER AIR WORKING INTO THE AREA TEMPERATURES WILL DROP DOWN INTO THE LOW TO MIDDLE 60S. && .LONG TERM /SATURDAY THROUGH THURSDAY/... MODEL AGREEMENT FOR THE EXTENDED PERIOD REMAINS IN FAIR SHAPE...IN TERMS OF THE LARGE SCALE FEATURES. GFS ENSEMBLE MEANS CONTINUE TO SHOW A RELATIVELY SMALL AMOUNT OF SPREAD THROUGH AT LEAST TUESDAY. THE OVERALL PATTERN WILL BEGIN WITH THE CONTINUED DOMINANCE OF A CENTRAL US RIDGE...WHICH LOSES SOME OF ITS INFLUENCE OVER THE EASTERN US AS A TROUGH MOVES INTO THE NORTHEAST LATE IN THE EXTENDED PERIOD. HEIGHTS WILL BE RISING BY SATURDAY...AS THE RIDGE BUILDS ITS INFLUENCE INTO THE OHIO VALLEY AND SHUNTS A TROUGH OFF TO THE EAST AS IT DE-AMPLIFIES. WEAK SURFACE HIGH PRESSURE WILL ALSO DEVELOP AT THIS TIME. ALTHOUGH THE RECENT RAINFALL MAY HAVE TEMPERED THE EXTREMELY DRY CONDITIONS TO SOME SMALL DEGREE...IT IS STILL EXPECTED THAT THE MODEL TEMPERATURES COULD BE TOO CONSERVATIVE ON TEMPERATURES. TEMPS ON SATURDAY ARE CLOSE TO MET/NAM NUMBERS AND THEN ABOVE MAV NUMBERS THROUGH EARLY IN THE WEEK. THIS WILL BRING A RETURN OF 90 DEGREE TEMPERATURES ON MONDAY (AND PERHAPS ALSO IN THE CINCINNATI METRO ON SUNDAY). BEYOND MONDAY...THE RIDGE WILL FLATTEN SLIGHTLY...ALLOWING THE CWA TO ENTER A NORTHWEST FLOW REGIME WITH OCCASIONAL DISTURBANCES MOVING FROM THE NORTHERN MISSISSIPPI VALLEY THROUGH THE MID-ATLANTIC STATES. WHILE THESE FEATURES WILL ALMOST CERTAINLY BRING SOME PERIODS OF CONVECTION TO THE REGION...THESE INDIVIDUAL DETAILS ARE DIFFICULT TO PICK OUT CORRECTLY THIS FAR IN ADVANCE. SO...SLIGHT CHANCE POPS WILL BE USED FOR TUESDAY THROUGH THURSDAY...WITH JUST A SLIGHT REDUCTION IN TEMPERATURES EACH DAY. && .AVIATION /00Z FRIDAY THROUGH TUESDAY/... A LINE OF STORMS IS PROGGED TO GET TO THE TAF SITES TO BETWEEN 2 AND 4Z THIS EVENING. BEHIND THE CONVECTION THERE SHOULD BE SOME LOWERING CIGS WITH THE INCREASED MOISTURE IN THE LOW LEVELS AND COLD AIR BEING PULLED IN THE POST-FRONTAL ATMOSPHERE LATER OVERNIGHT. HAVE SOME MVFR VSBYS AND TEMPO CIGS AOA 1KFT DURING THE PREDAWN HOURS. ANY LOW CIGS WILL LIFT INTO A STRATUS OR BKN STRATOCU DECK EARLY IN THE DAY AND MIX OUT BY LATE MORNING/EARLY AFTERNOON. ANY PRECIPITATION AFTER 6Z TONIGHT WILL LIKELY BE STRATIFORM SHOWERS IN THE WAKE AND COLD POOL THAT IS LAID DOWN BY EARLIER CONVECTION. AM STILL UNSURE THAT THIS IS THE WAY IT IS GOING TO DEVELOP SO I AM JUST KEEPING THE VSBY RESTRICTIONS WITH LOWER CIGS. OUTLOOK...THUNDERSTORMS POSSIBLE TUESDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...NOVAK NEAR TERM...NOVAK SHORT TERM...NOVAK LONG TERM...HATZOS AVIATION...FRANKS
Hazardous weather outlook, Jul 19, 7:21 PM EDT, 2 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 721 PM EDT THU JUL 19 2012 KYZ097>100-OHZ026-034-035-043>046-051>056-061>065-071>074-078>082- 088-202330- BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-SHELBY-LOGAN- UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING- MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-WARREN-CLINTON-ROSS- HOCKING-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 721 PM EDT THU JUL 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. THUNDERSTORMS ARE EXPECTED ACROSS THE AREA TONIGHT. SOME OF THE STORMS MAY BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL BEING THE PRIMARY THREATS. IN ADDITION HEAVY RAINFALL WILL BE POSSIBLE WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. INZ050-058-059-066-073>075-080-KYZ089>096-OHZ042-060-070-077-202330- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-DARKE-PREBLE-BUTLER-HAMILTON- 721 PM EDT THU JUL 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...MIAMI VALLEY OF OHIO AND SOUTHWEST OHIO. .DAY ONE...TONIGHT. THUNDERSTORMS ARE EXPECTED ACROSS THE AREA TONIGHT. SOME OF THE STORMS MAY BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL BEING THE PRIMARY THREATS. IN ADDITION HEAVY RAINFALL WILL BE POSSIBLE WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS THIS EVENING.
In the hours before
Local storm report, Jul 19, 6:46 PM EDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
646 PM EDT THU JUL 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL 5 SSE CARROLLTON 38.61N 85.14W
07/19/2012 E1.00 INCH CARROLL KY PUBLIC
TIME ESTIMATED FROM RADAR.
&&
HATZOSSpecial weather statement, Jul 19, 8:17 PM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
817 PM EDT THU JUL 19 2012
INZ050-058-059-066-200115-
UNION IN-FRANKLIN IN-FAYETTE IN-WAYNE IN-
817 PM EDT THU JUL 19 2012
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WAYNE...FAYETTE...
WESTERN FRANKLIN AND WESTERN UNION COUNTIES THROUGH 915 PM EDT...
AT 815 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM NEW CASTLE TO SHELBYVILLE...MOVING SOUTHEAST AT 40
MPH.
THESE THUNDERSTORMS WILL ENTER WAYNE AND FAYETTE COUNTIES AFTER 830
PM. WIND GUSTS TO 45 MPH AND BRIEF HEAVY RAINFALL WILL BE POSSIBLE
WITH THESE STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...HAGERSTOWN...DUBLIN...
CAMBRIDGE CITY...CONNERSVILLE...FOUNTAIN CITY...CENTERVILLE...
RICHMOND...OLDENBURG AND LIBERTY.
ALSO...FRANKLIN...ECONOMY...MOUNT AUBURN...BENTONVILLE...GLENWOOD...
JACKSONBURG...EAST GERMANTOWN AND GREENS FORK ARE NEAR THE PATH OF
THIS LINE OF STRONG THUNDERSTORMS.
LAT...LON 3979 8531 3980 8523 3987 8522 3988 8521
4000 8521 4001 8481 3985 8481 3931 8509
3931 8522 3927 8530
HATZOSSpecial weather statement, Jul 19, 9:01 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
901 PM EDT THU JUL 19 2012
INZ050-200130-
WAYNE IN-
901 PM EDT THU JUL 19 2012
...A STRONG THUNDERSTORM WILL AFFECT WAYNE COUNTY THROUGH 930 PM
EDT...
AT 900 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
HAGERSTOWN...MOVING EAST AT 25 MPH.
WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...
RICHMOND...CAMBRIDGE CITY...CENTERVILLE...FOUNTAIN CITY...
MOUNT AUBURN...ECONOMY...EAST GERMANTOWN...JACKSONBURG...
GREENS FORK...WILLIAMSBURG AND MIDDLEBORO.
LAT...LON 3988 8521 4000 8521 4001 8520 4001 8491
4000 8481 3972 8482 3976 8501 3979 8522
3987 8522
HATZOSSpecial weather statement, Jul 19, 9:07 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
907 PM EDT THU JUL 19 2012
OHZ026-200130-
HARDIN OH-
907 PM EDT THU JUL 19 2012
...A STRONG THUNDERSTORM WILL AFFECT EASTERN HARDIN COUNTY THROUGH
930 PM EDT...
AT 906 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR GRANT...
MOVING SOUTHEAST AT 25 MPH.
WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...
KENTON...MENTZER...PFEIFFER...HEPBURN AND MOUNT VICTORY.
LAT...LON 4071 8349 4071 8344 4068 8341 4051 8341
4050 8342 4050 8350 4060 8367 4066 8374
4078 8365 4078 8349
HATZOSSpecial weather statement, Jul 19, 9:32 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
932 PM EDT THU JUL 19 2012
OHZ026-045-046-200200-
DELAWARE OH-HARDIN OH-UNION OH-
932 PM EDT THU JUL 19 2012
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN UNION...SOUTHEASTERN
HARDIN AND NORTHWESTERN DELAWARE COUNTIES THROUGH 1000 PM EDT...
AT 927 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR HEPBURN...
MOVING SOUTHEAST AT 25 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...RICHWOOD.
ALSO...BYHALIA...ESSEX...PHARISBURG AND MAGNETIC SPRINGS ARE NEAR THE
PATH OF THIS STRONG THUNDERSTORM.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 4068 8341 4051 8341 4051 8325 4045 8324
4044 8314 4033 8329 4050 8352 4051 8353
4051 8355 4056 8362 4071 8345Special weather statement, Jul 19, 9:34 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
934 PM EDT THU JUL 19 2012
INZ066-074-200200-
FRANKLIN IN-DEARBORN IN-
934 PM EDT THU JUL 19 2012
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN DEARBORN AND
FRANKLIN COUNTIES THROUGH 1000 PM EDT...
AT 931 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
METAMORA...MOVING EAST AT 30 MPH.
WIND GUSTS TO 45 MPH ARE POSSIBLE WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BROOKVILLE.
ALSO...CEDAR GROVE...ST. LEON...MOUNT CARMEL...NEW TRENTON...
ROCKDALE...LOGAN AND WEST HARRISON ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.
LAT...LON 3953 8519 3944 8481 3923 8482 3921 8483
3929 8507 3931 8507 3931 8512 3936 8527The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 9:07 PM EDT | Special Weather Statement | ILN | Hardin | 23 min |
| Jul 19, 9:32 PM EDT | Special Weather Statement | ILN | Marion | 28 min |
| Jul 19, 10:00 PM EDT | Special Weather Statement | ILN | Union | 45 min |
| Jul 19, 11:34 PM EDT | Special Weather Statement | ILN | Champaign | 26 min |
| Jul 20, 1:53 PM EDT | Areal Flood Advisory | ILN | Brown, Clermont, Hamilton | 3 hr |
| Jul 19, 8:17 PM EDT | Special Weather Statement | ILN | Fayette, Franklin, Wayne | 58 min |
| Jul 19, 9:01 PM EDT | Special Weather Statement | ILN | Wayne | 29 min |
| Jul 19, 9:34 PM EDT | Special Weather Statement | ILN | Franklin | 26 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2012Severe Thunderstorm Warnings in Indiana, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.